MathSciNet Relay Station
MathSciNet bibliographic data
MR1881529 62E15 (60E10)
Witkovský, Viktor Exact distribution of positive linear combinations of inverted chi-square random variables with odd degrees of freedom. Statist. Probab. Lett. 56 (2002), no. 1, 45–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement